# SDR VNAA2015080100001

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 27,067 hours, 27,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY, CREW REPORTED EMERGENCY LIGHTS NOT WORKING FROM ROW 9 TO 12.  MAINTENANCE TROUBLESHOT, REPAIRED CONNECTOR WIRE, REINSTALLED AFT RT FLOOR EMERGENCY LIGHT TRACK ASSY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
